# SDR SWAA2019071634888

- Difficulty date: June 27, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 47,625 hours, 23,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUB THRESHOLD WEB CORRODED BETWEEN BS. 787+7 TO BS. 847, RBL 22.  R&R THRESHOLD WEB IAW SRM & DWG.
